# SDR AALA960698

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1755
- Make and model: Doug MD-11
- Aircraft serial: 48490
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Shorted
- Location: Avionics C/B Pnl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDO - FLT 1728 - A/C ARRIVED SDQ WITH FOLLOWING AVIONICS CIRCUIT BREAKERS TRIPPED, F-22, C-9, D-27, D-29 AND C-29.  CHECK OF CIRCUIT BREAKER PANEL REVEALED WIRE BUNDLE CHAFING WITH SHARP EDGE WHICH CUT WIRE INSULATION CAUSING SHORTS.  ACCOMPLISHED INTERIM WIRING REPAIRS AND AIRCRAFT MX FERRY SDQ/JFK.  REPAIRED WIRING B203-110-24, B203-305-24, B203-816-22 RD BL 4E B203-537-22, B203-50-22, B102-1050-22, B102-2012-18, B102-7013-18N, B102-234-18 AND B102-2015-16N.  ACCOMPLISHED GROUND CHECK OF NR 2 HF, NR 2 DEV MARKER BEACON, ACARS, ENTERTAINMENT SYSTEM, DC BUS 1, 2 AND 3 SLAT POSITION INDICATOR.  CIRCUIT BREAKER PANEL LIGHTING AND INTERPHONE CALL.  SYSTEMS GROUND CHECKED NORMAL OPS.  (M)
